# SDR AALA201704039004

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 66,716 hours, 24,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3942
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 54,504 hours, 20,198 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EPSU AFT LEFT INOPERATIVE.  REPLACED THE EPSU.
